RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sovrem. Probl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sovrem. Probl. Mat., 2010, Issue 14, Pages 3–57 (Mi spm25)  

This article is cited in 3 scientific papers (total in 3 papers)

Numerical Analysis of Some Characteristics of the Limit Cycle of the Free van der Pol Equation

S. P. Suetin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/spm25

Full text: PDF file (1074 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2012, 278, suppl. 1, S1–S54

Bibliographic databases:

UDC: 517.53+519.65+519.62
BBK: (В)22.16
Received: 24.05.2010

Citation: S. P. Suetin, “Numerical Analysis of Some Characteristics of the Limit Cycle of the Free van der Pol Equation”, Sovrem. Probl. Mat., 14, Steklov Math. Institute of RAS, Moscow, 2010, 3–57; Proc. Steklov Inst. Math., 278, suppl. 1 (2012), S1–S54

Citation in format AMSBIB
\Bibitem{Sue10}
\by S.~P.~Suetin
\paper Numerical Analysis of Some Characteristics of the Limit Cycle of the Free van der Pol Equation
\serial Sovrem. Probl. Mat.
\yr 2010
\vol 14
\pages 3--57
\publ Steklov Math. Institute of RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/spm25}
\crossref{https://doi.org/10.4213/spm25}
\elib{http://elibrary.ru/item.asp?id=23421868}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 278
\issue , suppl. 1
\pages S1--S54
\crossref{https://doi.org/10.1134/S0081543812070012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308957500001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866556502}


Linking options:
  • http://mi.mathnet.ru/eng/spm25
  • https://doi.org/10.4213/spm25
  • http://mi.mathnet.ru/eng/spm/v14/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. I. Ya. Aref'eva, I. V. Volovich, “Asymptotic expansion of solutions in a rolling problem”, Proc. Steklov Inst. Math., 277 (2012), 1–15  mathnet  crossref  mathscinet  isi  elib  elib
    3. S. P. Suetin, “Distribution of the zeros of Padé polynomials and analytic continuation”, Russian Math. Surveys, 70:5 (2015), 901–951  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Современные проблемы математики
    Number of views:
    This page:482
    Full text:179
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019